Clique covering the edges of a locally cobipartite graph

Chen, G. and Jacobson, MS and Kézdy, AE and Lehel, Jenő and Scheinerman, ER and Wang, C. (2000) Clique covering the edges of a locally cobipartite graph. DISCRETE MATHEMATICS, 219 (13). pp. 17-26.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2440

Update Item Update Item